# SDR AMTA200800155

- Difficulty date: February 28, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Rail
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAIL ASSY RBL 3.0, STA 767 HAVE HAD GENERAL CORROSION.  REMOVED CORROSION, ORG MAT .071, MAT LOSS .036, REM MAT .035, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A, FIG 103.  DETAIL D, FABRICATED REPAIR PART IAW EA 737-5300-08-A0036.  (K)
